# SDR SWIA202161188

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FRAME, FS364: NOTED CORROSION BETWEEN STRG 26R AND STGR 27 (MARKED).     (C-CHECK RO 9-21-21)   REPAIRED CORRODED FRAME AT FS364.00 BETWEEN STGR26R AND 27 WITH NEW SPLICED FRAME SECTION, INNER AND OUTER SPLICES AND CLEATS  ALL NEW PARTS INSTALLED PER BOMBARDIER DWG# SH670-32050 REV J, BOMBARDIER REO 670-53-21-687 REV -A DATED 2016/06/06, CRJ700 SRM'S 51-42-06-001-001 A01 AND 53-21-23-201-008 A01 USING ALL NEW HARDWARE.SEE CONTIUATION CARD FOR FURTHER DETAILS. LEAK CHECK GOOD. / SKYCARD 51-900-1002-SKY
